| Catalog Number |
DWJ1017301 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject: (b)(6).Shoulder id study.(b)(6) 2025.Instability - anterior dislocation.Patient was found to have a post-operative anterior shoulder dislocation upon x-ray at initial post-operative visit.She was revised on (b)(6) 2025.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
Subject: (b)(6).Shoulder id study.(b)(6) 2025.Instability, anterior dislocation.Patient was found to have a post-operative anterior shoulder dislocation upon x-ray at initial post-operative visit.She was revised on (b)(6) 2025.